MathSciNet Relay Station
MathSciNet bibliographic data
MR404533 (53 #8333) 22E45 (32N10 10D15)
Wallach, Nolan R. On the Selberg trace formula in the case of compact quotient. Bull. Amer. Math. Soc. 82 (1976), no. 2, 171–195.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement